MathSciNet Relay Station
MathSciNet bibliographic data
MR1168594 39A10 (34A30 39A12)
Erbe, Lynn H.; Yan, Peng Xiang Disconjugacy for linear Hamiltonian difference systems. J. Math. Anal. Appl. 167 (1992), no. 2, 355–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement